# SDR 95ZZZX4532

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N323HA
- Make and model: Beech E-90
- Aircraft serial: LW323
- Engine: Pwa PT6A28
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 3011849A
- Condition: Leak
- Location: Fuel Bypass
- Part time: 2,567 hours
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

PILOT NOTICED FUEL LEAKING FROM COWLING AT MID-NACELLE AREA.  ALSO, A HIGHER FUEL FLOW INDICATION WAS NOTED.  UPON INVESTIGATION AFTER PRECAUTIONARY LANDING, IT WAS NOTED THE FUEL BYPASS LINE WAS LEAKING AT ONE END.  A CRACK WAS DISCOVERED JUST AFT OF THE FERRULE, APPROXIMATELY THREE-FOURTHS OF THE CIRCUMFERENCE.  A NEW LINE WAS INSTALLED AND THE AIRCRAFT RETURNED TO SERVICE.  POSSIBLE PRE-LOADING AT INSTALLATION COULD HAVE CAUSED THE FAILURE.
